# SDR 08FDEA00936

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: A21510415000400
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON PANEL NR 143 FL; INTERIOR SKIN. REPAIRED IAW SRM 51-77-10 & 51-75-10.
